Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

<br> I stopped Advair one month ago. Today<br>I will not take Singulair and never again will. These products almost ruined my<br>ife and my marriage. The mood swings are<br>unreal, the cryingand unhappiness, the<br>awful dreams, never sleeping all night<br>so I'm dead tired the next afternoon and<br>weight gain AND ON AND ON......tHEY ARE<br>KILLERS DO NOT EVEN TRY THEM..........<br>
Reply With Quote
  #2  
Old 09-10-2007, 12:02 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

So how are the mood swings now? Any better since getting off the Singulair?
Reply With Quote
  #3  
Old 05-12-2008, 06:58 PM
diane
Guest
 
Posts: n/a
Default singulair

I have been taking this med for 2 weeks-10 mg/day. I have noticed emotional reactions-crying , feeling sad. Furthermore I have been having severe leg cramps to the point of having difficulty climbing stairs. I am a very active person and every morning it feels as if I have run 15 k.<br><br>Could it be a potassium-sodium imbalance? I will check this out.<br>However it has reduced phlegm and coughing by at least 80%
Reply With Quote
  #4  
Old 10-05-2008, 08:08 PM
jenmar jenmar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 11
Default

please sign our petition for Singulair labeling changes at www.parentsforsafety.org
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:36 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.